# SDR DALA1308360128

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 77,674 hours, 33,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BY MX R1 DOOR RT OVERWING EMERGENCY LIGHTS WILL NOT TURN OFF.  MX REPLACED THE POWER SUPPLY M731.  SYS OPS NORMAL
